Thunderstorm Wind, Randolph
- When
- June 4, 8:40 PM EST
- Where
- Randolph County, 4 mi S of Huttonsville
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.667, -79.983
Trees and large branches were fallen along Route 219.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Jun 4, 7:05 PM EST, 1 hour 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 805 PM EDT MON JUN 4 2001 UPDATED TO CANCEL SEVERE THUNDERSTORM WATCH. RLX... WV...NONE. VA...NONE. KY...NONE. OH...NONE. .END / JMV
OHZ086-087-WVZ006>008-014-016>019-029-050100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 752 PM EDT MON JUN 4 2001 A LINE OF STRONG THUNDERSTORMS EXTEND FROM NORTHERN LAWRENCE COUNTY OHIO NORTHEAST TO ELIZABETH IN WIRT COUNTY WEST VIRGINIA. THIS LINE WILL MOVE EAST AND EXTEND FROM SOUTHERN MASON COUNTY WEST VIRGINIA NORTHEAST INTO NORTHERN GILMER COUNTY OF WEST VIRGINIA BY 9 PM. THE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL OF AROUND ONE HALF INCH...WITH A FEW LOCATIONS SEEING UPWARDS OF AN INCH. SMALL HAIL AND GUSTY WINDS WILL ALSO ACCOMPANY SOME OF THE STORMS. MOTORIST SHOULD WATCH FOR PONDING WATER ON HIGHWAYS AND MINOR FLOODING TO LOW LYING AND POUR DRAINAGE AREAS. END/PMG
OHZ086-087-WVZ006>008-014-016>019-029-050100- SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE CHARLESTON WV 800 PM EDT MON JUN 4 2001 A LINE OF STRONG THUNDERSTORMS EXTEND FROM NORTHERN LAWRENCE COUNTY OHIO NORTHEAST TO ELIZABETH IN WIRT COUNTY WEST VIRGINIA. THIS LINE WILL MOVE EAST AND EXTEND FROM SOUTHERN MASON COUNTY WEST VIRGINIA NORTHEAST INTO NORTHERN GILMER COUNTY OF WEST VIRGINIA BY 9 PM. THE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL OF AROUND ONE HALF INCH...WITH A FEW LOCATIONS SEEING UPWARDS OF AN INCH. SMALL HAIL AND GUSTY WINDS WILL ALSO ACCOMPANY SOME OF THE STORMS. MOTORIST SHOULD WATCH FOR PONDING WATER ON HIGHWAYS AND MINOR FLOODING TO LOW LYING AND POUR DRAINAGE AREAS. .END/PMG
VAZ003-004-050100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 801 PM EDT MON JUN 4 2001 SEVERE THUNDERSTORM WATCH 363 HAS BEEN CANCELED FOR THE FOLLOWING COUNTIES... IN VIRGINIA... BUCHANAN... DICKENSON... THUNDERSTORMS HAVE DISSIPATED AND ONLY A FEW LIGHT RAIN SHOWERS REMAIN.
WVZ008-014>016-018-027>030-039-050130- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 845 PM EDT MON JUN 4 2001 GUSTY THUNDERSTORMS WILL PUSH SOUTH AND EAST FROM SOUTHERN PUTNAM COUNTY NORTHEAST TO WESTON IN LEWIS COUNTY OF WEST VIRGINIA. THESE STORMS WILL REACH A LINE FROM CHARLESTON NORTH TO BUCKHANNON BY 915 PM. PERSONS SHOULD WATCH FOR WIND GUST OF 30 TO 40 MPH ALONG BRIEF HEAVY RAINS AND SMALL HAIL. MOTORIST SHOULD BE ALERT TO LOW VISIBILITIES AND PONDING WATER ON HIGHWAYS. .END/PMG
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Trees and large branches were fallen along Route 219.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in West Virginia in 2001Every state in 2001This day in weather historyWarnings in West Virginia, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5251740.